MathSciNet Relay Station
MathSciNet bibliographic data
MR1752243 (2001c:16046) 16S10 (16W60)
Guo, Li; Keigher, William On free Baxter algebras: completions and the internal construction. Adv. Math. 151 (2000), no. 1, 101–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement